# SDR DALA2016061404685

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 56,876 hours, 44,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT DOORS AFT, OVERHEAD INTERIOR EXIT SIGN INOPERATIVE. INSTALLED NEW BATTERY IN BATTERY PACK FOR AFT OVERWING DOORS UPPER EXIT SIGNS.  OPS CK OK.  OK FOR SERVICE.
